# SDR IPXA2018060830408

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,037 hours, 12,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, DISCOVERED THE L1 DOOR SLIDE WARNING LIGHT DOES NOT ILLUMINATE.  BUZZER OPS OK.  REPLACED THE ESCAPE SLIDE INDICATION LIGHT.  OPS OK GOOD.
